# SDR 2003F00382

- Difficulty date: May 12, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Condition: Cracked
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RIGHT ENGINE TRUSS BRACKETS FOR COWLING CRACKS AT EXISTING WELD, LEFT UPPER, LEFT LOWER, RIGHT UPPER BRACKETS.  REMOVED ENGINE TRUSS AND REPAIRED IAW FAA APPROVED DATA CONTAINED IN RAYTHEON KIT 129-9017, STEPS 17 THROUGH 22.  (M)
